Title: Embeddings of projective Klingenberg planes in the projective space PG(5,K)
Authors: Keppens, Dirk ×
Van Maldeghem, Hendrik #
Issue Date: 2009
Publisher: Springer Verlag
Series Title: Beiträge zur Algebra und Geometrie vol:50 issue:2 pages:483-493
ISSN: 0138-4821
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.